# SDR SWAA117212

- Difficulty date: October 19, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 45,540 hours, 26,487 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S256A4042
- Part serial: 2267
- Condition: Faulty
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FLAPS WOULD NOT RETRACT PAST 5-10 WITH SPLIT FLAP INDICATION.  REMOVED AND REPLACED NR 5 SLAP SKEW SENSOR PER MM.
